MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE4

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE4
Model Number 01.12.164
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2026.Stem: quadra-p collared 01.12.164 quadra-p collared std.Size 4 (k192827) lot 2510361: (b)(4) items manufactured and released 28-aug-2025.Expiration date: 05-aug-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: a few days after primary cementless tha, the patient complains of a fracture at the lesser trochanter level, with no reported trauma.It is conceivable that the bone was damaged during femoral preparation; this is a possible adverse event connected with tha, described in the instructions for use.No real radiograph was supplied; from the intraoperative fluoroscopic image, a rather peculiar femoral shape can be imagined, and this may have contributed to making the femoral preparation rather difficult and riskier.It seems that the surgeon, a highly experienced professional in total joint replacement, performed a rather low resection: there must be a reason for this choice, but it&size39; s difficult to tell because of the lack of images provided.No reason to suspect that the adverse event was caused by a defective or malfunctioning device.Root cause: bone fracture is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 3 weeks from the primary, the patient came in presenting hip pain due to a fracture of the lesser trochanter and calcar bone loss.There were no indications of trauma.The surgeon revised the quadra p size4 stem to a quadra r size 4 stem and the biolox 40mm head m to a biolox 40mm head s.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P COLLARED STD. SIZE4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24681022
Report Number3005180920-2026-00229
Device Sequence Number15895415
Product Code LZO
UDI-Device Identifier07630040731881
UDI-Public07630040731881
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.164
Device Lot Number2510361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite